# SDR COMA9910166

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fdau
- Part number: 22312664A
- Condition: Malfunctioned
- Location: Avionics Comp
- Part time: 17,922 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FDAU CIRCUIT BREAKER TRIPPED.  REPLACED THE FDAU.
